All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Eugene Kouassi and Lexi L Setlhare
 
''Asymptotic Properties of Pesaran's CD Test Revisited''
( 2016, Vol. 36 No.4 )
 
 
In this paper we revisit and derive the asymptotic properties of Pesaran's CD test.
 
 
Keywords: C24
JEL: C2 - Single Equation Models; Single Variables: General
C3 - Cross-Sectional Models; Spatial Models; Treatment Effect Models; Quantile Regressions
 
Manuscript Received : Mar 31 2016 Manuscript Accepted : Dec 29 2016

  This abstract has been downloaded 428 times                The Full PDF of this paper has been downloaded 102571 times